# SDR ABXR201511172

- Difficulty date: November 17, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 63,876 hours, 27,788 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Linkage
- Part number: 113T13021
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE BUSHINGS IN FLAP SUPPORT LINKAGE 9 - 10 BEAM.  BUSHINGS WERE REMOVED, HOLES IN LINKAGE OVERSIZED & OVERSIZED BUSHINGS WERE INSTALLED.
